# SDR DALA13006950939

- Difficulty date: February 6, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT HORIZONTAL STAB UPPER SKIN BARREL NUT HOLES NR 16, 19, AND 20 AT XH 27.  BARREL NUT HOLE NR 19 WAS REPAIRED IAW SRM 55-03 D, PARAGRAPGH 30.  BARREL NUT HOLES NR 16 AND 20 WERE REPAIRED IAW ER/A 51141-14, REV ORIG AS A PERMANENT REPAIR.
